Alert archive / Pennsylvania / Flash Flood Warnings in 2014
Flash Flood Warning 15, NWS State College, PA
NWS State College, PA issued this flash flood warning at Aug 3, 2014, 12:14 PM EDT for Centre County, Pennsylvania. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2014, 12:14 PM EDT (16:14 UTC)
- Expired
- Aug 3, 2014, 3:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
County Centre County, PA
The radar
The State College radar (KCCX), 20 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 12:34 PM EDT | FLASH FLOOD | State College, PA | FLASH FLOODING IN DOWNTOWN STATE COLLEGE |
| Aug 3, 12:48 PM EDT | FLASH FLOOD | 2 E State College, PA | FLOODING ALONG RT. 26 EAST OF STATE COLLEGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 4.2 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 704 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
518
WGUS51 KCTP 031614
FFWCTP
PAC027-031915-
/O.NEW.KCTP.FF.W.0015.140803T1614Z-140803T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1214 PM EDT SUN AUG 3 2014
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 315 PM EDT
* AT 1211 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN EXTENDING FROM
ROCK SPRINGS THROUGH PINE GROVE MILLS...STATE COLLEGE TO 4 MILES
WEST OF BELLEFONTE. UP TO ONE INCH OF RAIN HAS ALREADY
FALLEN...WITH TORRENTIAL RAINFALL RATES DETECTED BY DOPPLER RADAR
WITHIN THIS SLOW MOVING BAND. MOVEMENT WAS TO THE NORTH AT 10
MILES PER HOUR. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
STATE COLLEGE...BELLEFONTE...PARK FOREST VILLAGE...BOALSBURG...
PLEASANT GAP...LEMONT...HOUSERVILLE...PINE GROVE MILLS...
RAMBLEWOOD...ROCK SPRINGS...UNIVERSITY PARK AIRPORT...PENNSYLVANIA
MILITARY MUSEUM AND PENNSYLVANIA STATE UNIVERSITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST
FLOOD DEATHS OCCUR IN VEHICLES. HEED ANY ROAD CLOSURES. PLEASE
REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO
SO SAFELY.
&&
LAT...LON 4070 7797 4093 7783 4092 7771 4074 7782
4074 7784 4069 7794
$$
DEVOIR2 follow-up statements
220
WGUS71 KCTP 031747
FFSCTP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
147 PM EDT SUN AUG 3 2014
PAC027-031915-
/O.CON.KCTP.FF.W.0015.000000T0000Z-140803T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CENTRE PA-
147 PM EDT SUN AUG 3 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR
SOUTH CENTRAL CENTRE COUNTY...
AS OF 133 PM EDT...NUMEROUS REPORTS OF FLASH FLOODING IN AND AROUND
STATE COLLEGE HAD BEEN RECEIVED...WHERE OVER TWO INCHES OF RAIN HAVE
ALREADY FALLEN TODAY...MOST OF IT OCCURRING THIS AFTERNOON. STANDING
WATER HAS PARTIALLY CLOSED ROUTE 322 ATHERTON STREET AS WELL AS
ROUTE 26 EAST COLLEGE AVENUE NEAR THE THOMPSON RUN WATERSHED.
ADDITIONAL SHOWERS WILL TRACK ACROSS THE WARNING AREA THROUGH 200
PM...CONTINUING RUNOFF FROM EARLIER HEAVY RAINFALL. THE FLASH FLOOD
WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL CENTRE COUNTY UNTIL 315
PM.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... STATE
COLLEGE...BELLEFONTE...PARK FOREST VILLAGE...BOALSBURG... PLEASANT
GAP...LEMONT...HOUSERVILLE...PINE GROVE MILLS... RAMBLEWOOD...ROCK
SPRINGS...UNIVERSITY PARK AIRPORT...PENNSYLVANIA MILITARY MUSEUM
AND PENNSYLVANIA STATE UNIVERSITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4070 7797 4093 7783 4092 7771 4074 7782
4074 7784 4069 7794
$$
DEVOIR731
WGUS71 KCTP 031914
FFSCTP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
314 PM EDT SUN AUG 3 2014
PAC027-031922-
/O.EXP.KCTP.FF.W.0015.000000T0000Z-140803T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CENTRE PA-
314 PM EDT SUN AUG 3 2014
...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL CENTRE COUNTY WILL
EXPIRE AT 315 PM EDT...
THE FLOOD WATERS HAVE RECEDED IN MOST LOCATIONS AND ARE NO LONGER
EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. WHILE ADDITIONAL
SCATTERED SHOWERS ARE EXPECTED LATE THIS AFTERNOON AND
EVENING...THEY SHOULD BE BRIEF AND MUCH LIGHTER THAN THE EARLIER
RAIN. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.
LAT...LON 4070 7797 4093 7783 4092 7771 4074 7782
4074 7784 4069 7794
$$
DANGELOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 10:43 AM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Aug 3, 10:43 AM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1043 AM EDT SUN AUG 3 2014 .SYNOPSIS... THE REGION REMAINS UNDER A BROAD TROUGH OF LOW PRESSURE AND SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL IMPACT MOST OF CENTRAL PENNSYLVANIA THIS AFTERNOON THROUGH LATE TONIGHT. TEMPERATURES WILL BE SEVERAL DEGREES BELOW AVERAGE DUE TO THE CLOUDS AND RAINFALL TODAY. THE TROUGH WILL WEAKEN SLOWLY BEGINNING ON MONDAY WITH TEMPERATURES WARMING CLOSER TO AVERAGE AND A GENERAL DECREASE IN RAINFALL CHANCES. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... INCREASING FLASH FLOOD THREAT IS THE MAIN FOCUS THIS MORNING...WITH LOCAL SLOW MOVING HEAVY RAINERS CAPABLE OF WELL OVER 2" PER HOUR RATES. COMPLICATING FACTOR IS FAIRLY ELEVATED 1-HR..3-HR AND 6-HR FFG ACROSS PORTIONS OF CENTRAL MOUNTAIN REGION EXTENDING NORTHEAST TO THE LYCOMING VALLEY AND ENDLESS MOUNTAIN REGION. HOWEVER...GIVEN FAVORABLE TRACK AND DIURNAL TIMEING OF UPPER TROF INTO SOUTHWEST AND CENTRAL PA LATER TODAY AND NESDIS INPUT REGARDING LOW UPSTREAM EQUILIBRIUM LEVEL TEMPS DRIFTING INTO CENTRAL PA...ALONG WITH LAGGING DEEP LAYER MOISTURE...A FLASH FLOOD WATCH IS PRUDENT FOR MOST OF CENTRAL PA...WITH THE EXCEPTION OF FAR EASTERN AND SOUTHEAST AREAS (LOWER SUSQ). ALL AREAS WILL BE UNDER THE GUN FOR SLOW MOVING HEAVY RAINERS THIS AFTERNOON INTO THIS EVENING...AS UPPER TROF DRIFTS ENE THROUGHOUT THE DAY. THE HIGHEST PWATS AND HEAVIEST RAINFALL WILL REMAIN EAST OF CWA ALONG THE ATLANTIC SEABOARD. HEAVY DOWNPOURS WILL OCCUR WITH LOCAL PONDING AND AT LEAST MINOR FLOODING EXPECTED IN AREAS WHERE THEY LINGER TOO LONG OR TRAIN...IN WHICH CASE FLASH FLOODING CAN RESULT. WIDESPREAD CLOUD COVER ALONG WITH THE SHOWER ACTIVITY WILL KEEP TEMPERATURES MAINLY IN THE 70S FOR HIGHS REGIONWIDE. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/... TROUGH AXIS FINALLY SWINGS EAST OF CWA TONIGHT WITH DRIER NW FLOW DEVELOPING OVER NIGHT. WILL STILL HAVE HIGH POPS THROUGH THE EVENING HOURS AS CONVECTION WINDS DOWN. WITH DRIER AIR AND DECREASING CLOUDS LATE...TEMPERATURES AND DEWPOINTS WILL DROP OFF TO MORE COMFORTABLE LEVELS BY MORNING. PATCHY FOG ALSO POSSIBLE IN THE VALLEYS. && .LONG TERM /MONDAY THROUGH SATURDAY/... NW FLOW ON MONDAY INTO TUESDAY WITH THE FRONTAL BOUNDARY EAST OF THE AREA. WILL SEE RATHER LARGE DIURNAL TEMPERATURE SWINGS FOR EARLY AUGUST...WITH LOWS IN THE 50S AND HIGHS INTO THE 80S WITH COMFORTABLE AFTERNOON HUMIDITY LEVELS. TROF REINFORCES OVER THE NE ON WEDNESDAY AS SHORTWAVE/FRONTAL BOUNDARY DROPS SOUTH OUT OF ONTARIO. THIS WILL BE THE FOCUS OF SHOWER AND THUNDERSTORM ACTIVITY MAINLY ON WEDNESDAY. WITH THE INCREASE IN CLOUDS AND MOISTURES TEMPERATURES WILL FALL BACK SOME. FRONTAL BOUNDARY LOOKS TO CLEAR THE CWA WED NIGHT WITH A REINFORCING SHOT OF COOLER AND DRIER WEATHER TO END THE WORK WEEK...WITH ANOTHER ROUND OF COOL MORNINGS AND COMFORTABLE AFTERNOONS HEADING INTO NEXT WEEKEND. STILL NO SIGNIFICANT HEAT IN THE FORECAST THIS WEEK. SO FAR THERE HAVE BEEN NO 90 DEGREE DAYS IN STATE COLLEGE YET THIS SUMMER. THE LAST YEAR THAT STATE COLLEGE FAILED TO REACH 90 DEGREES WAS 10 SUMMERS AGO IN 2004. && .AVIATION /15Z SUNDAY THROUGH THURSDAY/... TROUGH PERSISTS OVER THE REGION...WITH GENERALLY MVFR WITH SOME IFR CONDITIONS ACROSS CENTRAL PA. ONGOING SHOWER ACTIVITY WILL CONTINUE TODAY UNDER TROUGH...WITH NORTHERN PORTION OF CWA SEEING THE BULK OF ACTIVITY THROUGH MIDDAY. LATER TODAY...SCT-NMRS SHOWERS WITH A FEW TSTMS POSS AREAWIDE WITH LOCAL RESTRICTIONS...BUT OTHERWISE CONDITIONS SHOULD BE PRIMARILY VFR. SCT CONVECTION LINGERS INTO THE EVENING HOURS...FOLLOWED BY ANOTHER DROP TO GENERALLY MVFR CONDITIONS OVERNIGHT IN FOG/LOWER CIGS. OUTLOOK... MON...POSSIBLE AM FOG AREAS MVFR/IFR. OTHERWISE MAINLY VFR. TUE...SCATTERED SHRA/TSRA WITH APPROACHING COLD FRONT. WED...SCATTERED SHRA/TSRA. THU...MAINLY VFR. PATCHY FOG POSSIBLE EARLY. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR PAZ004>006-010>012- 017>019-024>028-033>037-041-045-046-049>052-056-063. && SYNOPSIS...DEVOIR NEAR TERM...DEVOIR SHORT TERM...ROSS LONG TERM...ROSS AVIATION...RXR
Hazardous weather outlook, Aug 3, 10:33 AM EDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1033 AM EDT SUN AUG 3 2014 PAZ004>006-010>012-017>019-024>028-033>037-041-045-046-049>052-056- 063-041445- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-PERRY-CUMBERLAND- 1033 AM EDT SUN AUG 3 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ042-053-057>059-064>066-041445- SULLIVAN-COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON-ADAMS-YORK-LANCASTER- 1033 AM EDT SUN AUG 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SLOW MOVING SHOWERS WITH HEAVY DOWNPOURS ARE LIKELY THIS AFTERNOON AND THIS EVENING. LOCAL PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF POOR DRAINAGE AREAS IS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEVOIR
In the hours before
Special weather statement, Aug 3, 9:49 AM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
949 AM EDT SUN AUG 3 2014
PAZ018-019-031445-
NORTHERN CENTRE PA-SOUTHERN CENTRE PA-
949 AM EDT SUN AUG 3 2014
...SPECIAL WEATHER STATEMENT...
AT 947 AM EDT...DOPPLER RADAR INDICATED A SLOW MOVING LINE OF
SHOWERS CONTAINING HEAVY DOWNPOURS ALONG A LINE EXTENDING FROM NEAR
SNOW SHOE TO NEAR PINE GROVE MILLS...AND MOVING NORTH AT 10 MPH.
VERY HEAVY RAIN WILL BE POSSIBLE WITH THESE SHOWERS.
THESE SHOWERS WILL BE NEAR...
MILESBURG AROUND 950 AM EDT.
BELLEFONTE AND PLEASANT GAP AROUND 1035 AM EDT.
OTHER LOCATIONS IMPACTED BY THESE SHOWERS INCLUDE UNIVERSITY PARK
AIRPORT...TUSSEY MOUNTAIN SKI AREA...PENNSYLVANIA MILITARY MUSEUM...
PENNSYLVANIA STATE UNIVERSITY AND UNIONVILLE.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 80 BETWEEN MILE MARKERS 149 AND 158.
INTERSTATE 99 BETWEEN MILE MARKERS 73 AND 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE RAINFALL IS ALSO OCCURRING WITH THESE SHOWERS...AND MAY LEAD
TO PONDING OF WATER ON ROADWAYS AND VERY POOR VISIBILITY ON
HIGHWAYS.
&&
LAT...LON 4077 7773 4072 7777 4074 7782 4073 7787
4101 7791 4118 7784 4118 7780
TIME...MOT...LOC 1347Z 198DEG 8KT 4101 7788 4073 7784
DEVOIRSpecial weather statement, Aug 3, 9:52 AM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
952 AM EDT SUN AUG 3 2014
PAZ026-027-031445-
MIFFLIN PA-HUNTINGDON PA-
952 AM EDT SUN AUG 3 2014
...SPECIAL WEATHER STATEMENT...
AT 951 AM EDT...DOPPLER RADAR INDICATED SHOWERS CONTAINING HEAVY
DOWNPOURS ALONG A LINE EXTENDING FROM NEAR ALLENSVILLE TO NEAR
RAYSTOWN DAM TO NEAR MOUNT UNION TO NEAR WATERFALL...AND MOVING
NORTHEAST AT 10 TO 15 MPH. VERY HEAVY RAIN WILL BE POSSIBLE WITH
THESE SHOWERS.
THESE SHOWERS WILL BE NEAR...
ALLENSVILLE AROUND 1000 AM EDT.
MOUNT UNION AROUND 1010 AM EDT.
BELLEVILLE AND STRODES MILLS AROUND 1030 AM EDT.
LEWISTOWN AND REEDSVILLE AROUND 1040 AM EDT.
OTHER LOCATIONS IMPACTED BY THESE SHOWERS INCLUDE ORBISONIA...
KISTLER...CASSVILLE...THREE SPRINGS...NEWTON HAMILTON...BARRVILLE...
MAPLETON...SALTILLO...MILL CREEK AND MCVEYTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE RAINFALL IS OCCURRING WITH THESE SHOWERS...AND MAY LEAD TO
PONDING OF WATER ON ROADWAYS AND VERY POOR VISIBILITY ON HIGHWAYS.
&&
LAT...LON 4014 7809 4015 7812 4034 7806 4056 7789
4075 7758 4061 7759 4042 7770 4038 7775
4035 7774 4022 7781 4012 7804
TIME...MOT...LOC 1351Z 235DEG 12KT 4053 7788 4042 7797 4038 7799 4019
7805
DEVOIRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 8:01 PM EDT | Flash Flood Warning | CTP | Elk, McKean | 3 hr |
| Aug 2, 9:07 PM EDT | Areal Flood Advisory | CTP | Cameron, Elk, McKean | 113 min |
| Aug 3, 9:49 AM EDT | Special Weather Statement | CTP | Centre | 56 min |
| Aug 3, 9:52 AM EDT | Special Weather Statement | CTP | Huntingdon, Mifflin | 53 min |
| Aug 3, 10:02 AM EDT | Areal Flood Advisory | CTP | Clinton, Lycoming | 3 hr |
| Aug 3, 10:32 AM EDT | Flash Flood Watch | CTP | Bedford, Blair, Cambria, Cameron, Centre, Clearfield and 19 more | 9 hr |
| Aug 3, 10:52 AM EDT | Areal Flood Advisory | CTP | Elk, McKean | 3 hr |
| Aug 3, 12:20 PM EDT | Flash Flood Warning | CTP | Elk, McKean | 3 hr |
| Aug 3, 12:30 PM EDT | Areal Flood Advisory | CTP | Franklin, Fulton, Huntingdon, Juniata, Mifflin, Perry | 3 hr |
| Aug 3, 1:55 PM EDT | Areal Flood Advisory | CTP | Cumberland, Franklin, Perry | 3 hr |
| Aug 3, 4:02 PM EDT | Special Weather Statement | CTP | Blair | 28 min |
| Aug 3, 4:22 PM EDT | Special Weather Statement | CTP | York | 23 min |
| Aug 3, 4:37 PM EDT | Special Weather Statement | CTP | Blair | 23 min |
| Aug 3, 4:46 PM EDT | Special Weather Statement | CTP | Adams | 59 min |
| Aug 3, 4:48 PM EDT | Special Weather Statement | CTP | York | 27 min |
| Aug 3, 5:05 PM EDT | Special Weather Statement | CTP | Clinton | 55 min |
| Aug 3, 5:13 PM EDT | Special Weather Statement | CTP | Huntingdon | 47 min |
| Aug 3, 5:40 PM EDT | Special Weather Statement | CTP | Centre | 65 min |
| Aug 3, 5:44 PM EDT | Special Weather Statement | CTP | Lancaster | 31 min |
| Aug 3, 5:45 PM EDT | Special Weather Statement | CTP | Sullivan | 60 min |
| Aug 3, 5:53 PM EDT | Special Weather Statement | CTP | Franklin | 22 min |
| Aug 3, 6:11 PM EDT | Special Weather Statement | CTP | Huntingdon | 49 min |
| Aug 3, 6:22 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Franklin | 3 hr |
| Aug 3, 7:14 PM EDT | Special Weather Statement | CTP | Adams | 46 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.